# SDR FDEA2020063071373

- Difficulty date: June 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 39,066 hours, 6,152 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 6000' ON DESCENT WITH AUTOPILOT ENGAGED GOT SEVERAL EICAS INDICATIONS ON NOTICEABLE "THUMP" EICAS AND STATUS MSG INCLUDED: ALT CALLOUTS, TERR POSS, SATCOM, NO LAND 3 STATUS PAGE SATCOM SYSTEM, AFDC-L, NO LAND 3 PACK L AND CAPT FSS LIGHT CAME ON FOR 2 SECONDS WENT OUT.  HUD POSITION OFF LEFT 300'  OF ACTUAL POSITION.
